NCDXA – a club with heritage, experience and proven performance in leading the way for DXers since 1972.

"DXCC-EAST" Convention 2012

Main Conference Room Agenda

A - Pre-Conference Events

Friday, August 24, 2012, 3:00 PM to 6:00 PM - ICOM Sponsored - Contester/DXer Product Evaluation and Social at W3LPL's QTH.
Location: Francis Donovan, W3LPL
3055 Hobbs Road, Glenwood, MD 21738
ICOM will provide HF Radios that will be used by Contester/DXer's. Drinks (non-alcoholic) and Snacks will be Sponsored by ICOM. A great Ham Radio Social Event - Don't Miss it!
ICOM Rigs: IC-7600 and IC-7700
 

B - Conference Events

Friday Evening, Aug. 24, 2012 Time
3:00 PM to 6:00 PM Early Arrival and Hotel Check-In.  
6:00 PM to 1:00 AM Cocktails at the Hotel Bar (Pay for Bar in Casey's Lounge)  
Saturday, Aug. 25, 2012 Time
6:00 AM to 8:00 AM Informal Breakfast at Hotel Restaurant (Market Place Restaurant).  
8:15 AM Opening Conference; NCDXA President, David Collingham (K3LP) and DX Convention Leader, Mike Cizek (W3MC). 15 Minutes
8:30 AM How to Improve the Performance of your Antennas for Contesting and DXing, Frank Donovan (W3LPL). 45 Minutes
9:30 AM DX Special Topic: “HK0NA Malpelo DX-Pedition 2012”, Gregg Marco (W6IZT). 45 Minutes
10:30 AM DX Special Topic: Republic of South Sudan DX-Pedition; ST0R- Paul Ewing (N6PSE) and Krassy Petkov (K1LZ). 45 Minutes
11:30 AM How’s DX? Everything you wanted to know about the QSL Bureau, Fred Laun (K3ZO). 30 Minutes
12:00 PM to 1:00 PM Lunch Break (Local Restaurants).  
1:00 PM  DX Special Topic: "DXpedition Financing" - Rusty Epps (W6OAT - NCDXF President). 45 Minutes
2:00 PM DX Special Topic: "ARRL DXCC Rules and Re-View of DXCC Topics" – ARRL Representative – David Patton (NN1N) 45 Minutes
3:00 PM  DX Special Topic: 7O6T Republic of Yemen DX-Pedition, David Collingham (K3LP). 45 Minutes
4:00 PM  DX Forum – Open Discussion and Q & A:
  • Rusty Epps - W6OAT
  • Paul Ewing - N6PSE
  • Fred Laun - K3ZO
  • Bernie Mc Clenny, Jr. - W3UR
  • Dr. Hrane Milosevic - YT1AD
  • David Patton - NN1N
45 Minutes
5:00 PM to 6:30 PM Pre-Dinner Social (Pay for Bar), FSK Indoor Garden Courtyard area. -
6:30 PM Francis Scott Key A & B Rooms; Pre-Dinner Dinner Seating and Youth Project Presentation "The Boys of Fall" by K3LP and Youth Team 30 Minutes
7:00 PM Business Casual Dinner; Dinner is served -
7:30 PM Dinner Speaker: Dr. Hrane Milosevic, (YT1AD)  "3D2R - Rotuma Island Ham Radio & Youth Development". 60 Minutes
8:30 PM Awards Presentation: President, David Collingham (K3LP) and DX Convention Leader, Mike Cizek (W3MC).
  • DX-Pedition of the Year Award; 2011 - 3D2R Rotuma Island Dr. Hranislav Milosevic (Leader) and 3D2R Team Members
  • DXer of the Year Award; 2011 - ET3SID - Sid May
  • President Special Recognition Award; 2012 - Krassimir D. Petkov (K1LZ) - Seventeen Years of Significant Contributions and Sponsorship of DX-Peditions
  • President Special Recognition Award; 2012 -Louis P. Malory (WA6DVK) - Life Time Youth Development in Amateur Radio
30 Minutes
9:00 PM Raffel and Grand Prize Drawings; DX Convention Leader, Mike Cizek.

Raffel Ticket Prize:

- IC-7000 UHF/VHF/HF Radio

Full and Dinner Ticket Grand Prizes:

- FT-450D HF/6 M Radio, Donated by HRO Woodbridge

- ACOM 1010 HF AMP, Donated by K1LZ-Krassy Petkov

- FT-2000 HF Radio, Donated by Yaesu

- IC-7600 HF Radio, Donated by ICOM

15 Minutes
9:15 PM Close Convention: President, David Collingham - K3LP 15 Minutes
9:30 PM - 11:00 PM Post Dinner Social (Pay for Bar) in FSK Indoor Garden Courtyard area. Then to hotel's Casey's Lounge for late night social 11:00 PM to 1:00 AM  
11:00 PM - 1:00 AM Social Evening - Cocktails at the Hotel Bar (Pay for Bar at Casey's Lounge)  
Sunday, August 26, 2012 Time
6:00 AM to 9:00 AM Informal Breakfast at Hotel Restaurant (Market Place Restaurant).  
Before 11:00 AM Hotel Check-out Informal  

Other Scheduled Activities:

Other Saturday Scheduled activities included are:

  • Testing for FCC Licenses – See Details below on this page.
  • Portable Radio Operation: IC-746 PRO HF Station and 2 Meter: N3C Call Sign, Talk-In 146.480 Mhz. Simplex
  • QSL Card Checking; DXCC and other ARRL Awards: NCDXA Vendor Table # 6 & 7
  • Vendor Tables: Francis Scott Key Convention Area Rooms C, D, E & F combined, Tables 1 thru 29

Testing:

FCC License Examinations: Examinations will be held for all classes of Amateur Radio Licenses on Saturday.

There will be one session on Saturday, August 25th starting at 1:00 PM and ending at 2:30 PM in the hotel's Executive Board Room just outside the convention area

The session will be limited to 25 candidates.

All persons must be pre-registered (a few walk-in will be accepted if time permits and test supplies are available)

Register by emailing to Rick Murphy (K1MU), using the link below. The ARRL VE Team Liaison is David Collingham (K3LP)

Email: Secretary@ncdxa.org

 Phone: (703) 280-2637
 

Remember to bring your photo ID and any CSCEs that you hold along with your pencil, pen, and a photocopy of your current license if you are upgrading. We will provide the ARRL's NCVEC FORM 605 or you can down load it and fill it out in advance.
 

ARRL testing fee: $15 cash (Fee effective January 1, 2009) paid to VE at the time of testing

Please forward/pass this to others that might be interested.